American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] J.-F. Loiseau, J.-P. Codaccioni and R. Caboz. Incomplete hyperelliptic integrals and hypergeometric series . Math. Comp. 53 (1989) 335-342. MR 972371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jean-Francis Loiseau, Jean-Pierre Codaccioni and Régis Caboz. Hyperelliptic integrals and multiple hypergeometric series . Math. Comp. 50 (1988) 501-512. MR 929548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stanisław Lewanowicz. Corrigendum: ``Recurrence relations for hypergeometric functions of unit argument'' [Math. Comp. {\bf 45} (1985), no. 172, 521--535; MR0804941 (86m:33004)] . Math. Comp. 48 (1987) 853. MR 878709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J.-L. Lavoie. Some evaluations for the generalized hypergeometric series . Math. Comp. 46 (1986) 215-218. MR 815842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stanisław Lewanowicz. Recurrence relations for hypergeometric functions of unit argument . Math. Comp. 45 (1985) 521-535. MR 804941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. S. Kölbig. On the integral $\int \sb{0}\sp{\pi /2}{\rm log}\sp{n}\,{\rm cos}\,x\,{\rm log}\sp{p}{\rm sin}\,x\,dx$ . Math. Comp. 40 (1983) 565-570. MR 689472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul W. Schmidt. Evaluation of the integral $\smallint \sp{\infty }\sb{0}t\sp{2\sp{\alpha }-1}J\nu (\chi \surd (1+t\sp{2}))/(1+t\sp{2})\sp{\alpha +\beta -1}dt$ . Math. Comp. 32 (1978) 265-269. MR 0457812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerry L. Fields. The asymptotic expansion of the Meijer $G$-function . Math. Comp. 26 (1972) 757-765. MR 0361202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia